Alert archive / Pennsylvania / Flash Flood Warnings in 2010
Flash Flood Warning 6, NWS State College, PA
NWS State College, PA issued this flash flood warning at May 27, 2010, 11:05 PM EDT for Adams County, York County, Pennsylvania. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 27, 2010, 11:05 PM EDT (03:05 UTC)
- Expired
- May 28, 2010, 2:00 AM EDT
- In force
- 3 hr
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Adams County, PA, York County, PA
The radar
The Sterling radar (KLWX), 107 km from the middle of the area, began a volume at 03:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 3.1 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2438 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 1750 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- -2 m²/s²
- 0-3 km storm-relative helicity
- 45 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
750
WGUS51 KCTP 280305
FFWCTP
PAC001-133-280600-
/O.NEW.KCTP.FF.W.0006.100528T0305Z-100528T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1105 PM EDT THU MAY 27 2010
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHWESTERN YORK COUNTY...
EAST CENTRAL ADAMS COUNTY...
* UNTIL 200 AM EDT...
* AT 1057 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR ESTIMATES
INDICATED VERY HEAVY RAIN FROM SLOW MOVING THUNDERSTORMS NEAR LAKE
MEADE...OR 8 MILES WEST OF WEIGELSTOWN...MOVING SOUTHEAST AT 10
MPH. THIS AREA HAS RECEIVED NEARLY 3 INCHES OF RAIN IN THE PAST 90
MINUTES. ANOTHER AREA OF VERY HEAVY RAIN WAS INDICATED 7 MILES
NORTHWEST OF SPRING GROVE...ALSO TRACKING SOUTHEAST AT 10 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LAKE
MEADE...THOMASVILLE...SPRING GROVE AND CODORUS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY. BE
ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING. NEVER ATTEMPT TO CROSS SWIFTLY FLOWING WATERS
OR WATERS OF UNKNOWN DEPTH BY FOOT OR IN AN AUTOMOBILE. TURN AROUND
DON'T DROWN!
&&
LAT...LON 3972 7689 3997 7707 4004 7692 3972 7669
3971 7676
$$
FORECASTER: DEVOIRWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this flash flood warning went out at May 27, 8:33 PM EDT, 2 hours 32 minutes earlier.
Area forecast discussion, May 27, 8:33 PM EDT, 2 hours 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 833 PM EDT THU MAY 27 2010 .SYNOPSIS... A BACK DOOR COLD FRONT WILL PUSH SOUTHWEST ACROSS CENTRAL PENNSYLVANIA THROUGH FRIDAY...TRIGGERING SHOWERS AND THUNDERSTORMS AND BRINGING IN MUCH COOLER TEMPERATURES ON FRIDAY. A WARMING TREND IS THEN EXPECTED THROUGH THE REMAINDER OF THE HOLIDAY WEEKEND...WITH HIGHS CLIMBING SEVERAL DEGREES ABOVE NORMAL BY MEMORIAL DAY. && .NEAR TERM /UNTIL 6 AM FRIDAY MORNING/... MID LEVEL DRY AND WARM AIR HAS PROVEN TOO MUCH TO OVERCOME FOR MOST OF THE CONVECTION...RESULTING IN JUST THE OCCASIONAL PULSE STORM...BUT NO CHANCE TO REALLY ORGANIZE INTO ANYTHING SEVERE. HAVE CANCELED THE WATCH GIVEN THE TREND DOWN IN CONVECTIVE DEVELOPMENTS...AND WITH THE LOSS OF THE SUN WE SHOULD SEE ONLY CONTINUED WEAKENING OF ACTIVITY OVER THE NEXT HOUR OR SO. STILL CANNOT RULE OUT THE CHANCE OF A SHOWER OR STORM...ESPECIALLY OVER THE EAST AND SOUTHEAST CLOSER TO THE EDGE OF OUR MID LEVEL LID AND IN THE BEST LL CONVERGENCE NEAR THE COLD FRONT. MESO ANALS SHOWED THE EASTERN AREAS TO BE IN THE BEST SPOT FOR SEVERE ALL AFTERNOON AND SURE ENOUGH THE BIGGEST STORMS SLID DOWN OVER THOSE AREAS...JUST EAST OF MY FORECAST ZONES. THE ATTEMPTS OF THE HIGH RES MODELS LIKE THE WRFARW AND HRRR TO DEVELOP A SOUTHWARD MOVING MCS IN OUR FCST AREA NEVER REALLY MANAGED TO HAPPEN. SO DESPITE A DAY WHERE MODELS SHOWED BIG CAPE...IN EXCESS OF 3000J AT TIMES...AND THE POTENTIAL FOR ORGANIZED STORMS...THE WARM DRY MID LEVEL AIR PROVED AN EFFICIENT BARRIER TO DEVELOPMENT. && .SHORT TERM /6 AM FRIDAY MORNING THROUGH SATURDAY NIGHT/... DEEP CLOSED LOW ROTATING OFF OF THE NORTH ATLANTIC COAST WILL CONTINUE TO NUDGE A BACK DOOR FRONTAL BOUNDARY SOUTHWESTWARD ACROSS CWA AS WEAK SHORTWAVE SLIDES IN FROM THE GREAT LAKES ON FRI. MOIST EAST TO SOUTHEAST UPSLOPE FLOW WILL CONTRIBUTE TO INCREASED LOW LEVEL CONVERGENCE WITHIN THE N-S ORIENTED FRONTAL ZONE/INVERTED TROUGH AXIS BISECTING CENTRAL PA ON FRIDAY. INFLUENCE OF COOL/EASTERLY FLOW AROUND BUILDING NEW ENGLAND HIGH WILL RESULT IN A FAIRLY SHARP AIR MASS DELINEATION FROM WEST TO EAST ACROSS THE CWA. MODELS CONTINUE TO FOCUS THE INSTABILITY GRADIENT ALONG THE ALLEGHENY FRONT...WHICH SHOULD PROVIDE ADDITIONAL TERRAIN-INDUCED LIFT FOR THUNDERSTORM DEVELOPMENT. LIKELY POPS STILL LOOKING PRUDENT IN THE WEST WITH HIGH CHANCE INT HE EAST. CONVECTION SHOULD BE SLOW-MOVING GIVEN WEAK STEERING FLOW ALOFT...WITH LOCALLY HEAVY RAINFALL RATES POSSIBLE GIVEN LAYER PWATS IN EXCESS OF 1 INCH. EXPECT SHOWER ACTIVITY TO TAPER OFF FROM NORTHEAST TO SOUTHWEST FRIDAY NIGHT INTO EARLY SATURDAY AS THE FRONT CONTINUES TO PUSH SWD TWD THE CAROLINAS. HOWEVER...RESIDUAL BOUNDARY LAYER MOISTURE COMBINED WITH EASTERLY FLOW SUGGESTS AT LEAST A PARTLY SUNNY IF NOT MOSTLY CLOUDY SKY DURING THE DAY SATURDAY...ESPECIALLY OVER SRN PA. A WEAKENING FRONT SLIDING ACROSS THE NORTHEAST STATES COULD TOUCH OFF AN ISOLD SHOWER ON SATURDAY. MUCH COOLER TEMPERATURES ON FRIDAY /WELL BELOW RECENT NEAR RECORD HIGHS/ WILL GIVE WAY TO A WARMING TREND HEADING INTO THE HOLIDAY WEEKEND. && .LONG TERM /SUNDAY THROUGH THURSDAY/... BY SUNDAY...H5 HEIGHTS WILL BE BUILDING AS UPPER FLOW TRANSITIONS TO MORE OF A NORTHWESTERLY DIRECTION. LOW LEVEL FLOW BECOMES SOUTHWESTERLY WHICH WILL CONTINUE THE WARMING TREND INTO MEMORIAL DAY AS MOST LOCATIONS GET INTO THE 80S SUN AND MON. A COLD FRONT IS PROGGED TO CROSS THE GREAT LAKES AND OHIO VALLEY EARLY NEXT WEEK...WITH HPC PROGS SHOWING THE FRONT TRAVERSING THE AREA LATE MON NIGHT INTO TUESDAY...SUGGESTING AT LEAST A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS IN MOST AREAS FOR MEMORIAL DAY...WITH MOST LIKELY TIMING BEING LATE AFTERNOON AND INTO THE EVENING...THOUGH THIS TIMING COULD SLOW DOWN A BIT AND PUSH BEST CHANCES FOR SHOWERS INTO TUES. FRONTAL BOUNDARY STALLS TO OUR SOUTH AND LINGERS AS A WARM FRONT WED INTO THU...KEEPING LOW CHANCE POPS ACROSS THE SOUTH. RETURN FLOW FOR LATE WEEK BRINGS INCREASING CHANCES FOR RAIN HEADING INTO FRI AND SAT. && .AVIATION /01Z FRIDAY THROUGH TUESDAY/... COLD FRONT BACKING SOUTHWESTWARD INTO THE REGION TRIGGERING SCATTERED STORMS OVER MAINLY EASTERN PA. HIGHEST LIKELIHOOD WILL BE INVOF /KIPT AND KMDT/ THROUGH 03Z...THEN OVERNIGHT ACTIVITY SHOULD DECREASE OR DIMINISH TO ISOLD SHRA. THE FRONT WILL CONT TO PUSH WESTWARD ON FRIDAY TOUCHING OFF MORE SCATTERED SHOWERS AND THUNDERSTORMS OVER WESTERN SECTIONS...WITH MVFR CIGS AND VSYBS PSBL. HIGH PRESSURE WILL BUILD INTO THE REGION FRIDAY NIGHT AND PROVIDE VFR CONDS THROUGHOUT THE WEEKEND...WITH THE EXCEPTION OF THE MORNING HOURS WHERE LCL IFR VSBYS/CIGS ARE POSSIBLE IN FOG OR LOW CLOUDS FOR A FEW HOURS EITHER SIDE OF SUNRISE. OUTLOOK... FRI...AM IFR CIGS/VSBYS POSS CENTRAL MTNS. PM TSRA POSS BFD/JST. SAT...AM IFR CIGS/VSBYS POSS W MTNS. SUN...NO SIG WX EXPECTED. MON...PM TSRA POSSIBLE. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...LA CORTE/GARTNER NEAR TERM...LA CORTE/GARTNER SHORT TERM...RXR LONG TERM...RXR AVIATION...DEVOIR
Hazardous weather outlook, May 27, 8:05 PM EDT, 3 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 805 PM EDT THU MAY 27 2010 PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053- 056>059-063>066-290015- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING- SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND- ADAMS-YORK-LANCASTER- 805 PM EDT THU MAY 27 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, May 27, 5:20 PM EDT, 5 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
520 PM EDT THU MAY 27 2010
PAZ053-058-272215-
COLUMBIA PA-SCHUYLKILL PA-
520 PM EDT THU MAY 27 2010
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EAST CENTRAL COLUMBIA
AND NORTHERN SCHUYLKILL COUNTIES THROUGH 615 PM EDT...
AT 514 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
BERWICK TO MAHANOY CITY TO TAMAQUA...MOVING SOUTHEAST AT 20 MPH.
WIND GUSTS TO 50 MPH HAIL UP TO DIME SIZE ARE POSSIBLE WITH A FEW OF
THESE STORMS. EXPECT OCCASIONAL...DANGEROUS CLOUD TO GROUND
LIGHTNING FROM THESE STORMS. DO NOT STAY IN THE OPEN NOR SEEK
SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A
THUNDERSTORM APPROACHES. THESE STORMS WILL BE NEAR NUREMBURG AROUND
540 PM...SHEPPTON AROUND 550 PM...TUSCARORA AROUND 600 PM...MAHANOY
CITY AROUND 610 PM AND NEW PHILADELPHIA AROUND 620 PM.
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-80 BETWEEN MILE MARKERS 240 AND 247...I-81 BETWEEN MILE MARKERS 126
AND 136.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 11...ROUTE
209...STATE ROAD 309.
LAT...LON 4068 7589 4071 7611 4080 7623 4099 7640
4108 7631 4101 7621 4095 7620 4093 7611
4077 7590
EXPERIMENTAL
FORECASTER: LAMBERTSpecial weather statement, May 27, 5:54 PM EDT, 5 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
554 PM EDT THU MAY 27 2010
PAZ066-272215-
LANCASTER PA-
554 PM EDT THU MAY 27 2010
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN LANCASTER COUNTY
THROUGH 615 PM EDT...
AT 550 PM EDT...A STRONG THUNDERSTORM WAS 4 MILES TO THE EAST
OF WAKEFIELD...MOVING SOUTH AT 15 MPH.
WIND GUSTS TO 50 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM. THIS STORM WILL STAY OVER MAINLY RURAL AREAS OF SOUTHEASTERN
LANCASTER COUNTY.
THIS WILL IMPACT ROUTE 222.
LAT...LON 3972 7616 3978 7619 3984 7612 3988 7602
3986 7600 3983 7604 3978 7606 3973 7611
EXPERIMENTAL
FORECASTER: LAMBERTSpecial weather statement, May 27, 7:28 PM EDT, 3 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
728 PM EDT THU MAY 27 2010
PAZ053-058-280000-
COLUMBIA PA-SCHUYLKILL PA-
728 PM EDT THU MAY 27 2010
...A STRONG THUNDERSTORM WILL AFFECT EASTERN SCHUYLKILL AND
SOUTHEASTERN COLUMBIA COUNTIES...
AT 722 PM EDT...A STRONG THUNDERSTORM WAS NEAR SHENANDOAH...MOVING
SOUTHEAST AT 20 MPH.
WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL BE NEAR SHENANDOAH AROUND 735 PM...MAHANOY CITY
AROUND 740 PM...LOCUST LAKE STATE PARK AROUND 750 PM...TUSCARORA
AROUND 755 PM AND MIDDLEPORT AROUND 800 PM.
THIS WILL IMPACT I-81 BETWEEN MILE MARKERS 121 AND 139.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 209...STATE
ROAD 61...STATE ROAD 309.
LAT...LON 4074 7577 4064 7599 4058 7602 4058 7607
4054 7617 4057 7620 4092 7636 4098 7621
4095 7620 4091 7603 4092 7601 4083 7591
EXPERIMENTAL
FORECASTER: EVANEGOLocal storm report, May 27, 9:49 PM EDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
949 PM EDT THU MAY 27 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM TSTM WND DMG LITITZ 40.15N 76.31W
05/27/2010 LANCASTER PA LAW ENFORCEMENT
TREES DOWN IN AND AROUND LITITZ.
&&
CJESpecial weather statement, May 27, 9:59 PM EDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 959 PM EDT THU MAY 27 2010 PAZ064-065-280230- ADAMS PA-YORK PA- 959 PM EDT THU MAY 27 2010 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN ADAMS AND SOUTHWESTERN YORK COUNTIES... AT 954 PM EDT...A STRONG THUNDERSTORM WAS NEAR HANOVER...MOVING SOUTHEAST AT 15 MPH. WIND GUSTS TO 50 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS STORM. IT WILL BE NEAR ABBOTTSTOWN AROUND 1010 PM AND THOMASVILLE AROUND 1020. THIS WILL IMPACT I-83 BETWEEN MILE MARKERS 13 AND 14. LAT...LON 3992 7668 3973 7683 3990 7716 4006 7704 EXPERIMENTAL FORECASTER: LA CORTE
Local storm report, May 27, 10:49 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1049 PM EDT THU MAY 27 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM TSTM WND DMG LITITZ 40.15N 76.31W
05/27/2010 LANCASTER PA LAW ENFORCEMENT
TREES DOWN IN AND AROUND LITITZ.
1003 PM HAIL WILLOW STREET 39.98N 76.27W
05/27/2010 E0.88 INCH LANCASTER PA PUBLIC
1035 PM TSTM WND DMG SPRING GROVE 39.88N 76.86W
05/27/2010 YORK PA LAW ENFORCEMENT
TREES AND WIRES REPORTED DOWN.
&&
CJEThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 9:24 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster | 36 min |
| May 27, 9:59 PM EDT | Special Weather Statement | CTP | York | 31 min |
| May 27, 10:03 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster, York | 27 min |
| May 27, 10:29 PM EDT | Severe Thunderstorm Warning | CTP | Adams, York | 46 min |
| May 27, 10:34 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster, York | 26 min |
| May 27, 11:12 PM EDT | Severe Thunderstorm Warning | CTP | Adams, York | 63 min |
| May 27, 11:24 PM EDT | Special Weather Statement | CTP | Adams | 51 min |
| May 27, 11:54 PM EDT | Special Weather Statement | CTP | Lancaster | 66 min |
| May 28, 7:16 AM EDT | Special Weather Statement | CTP | Warren | 29 min |
| May 28, 12:23 PM EDT | Special Weather Statement | CTP | Clearfield | 37 min |
| May 28, 12:44 PM EDT | Special Weather Statement | CTP | Cameron | 31 min |
| May 28, 12:51 PM EDT | Special Weather Statement | CTP | Blair | 24 min |
| May 28, 12:56 PM EDT | Special Weather Statement | CTP | Clearfield | 34 min |
| May 28, 1:04 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Clearfield | 41 min |
| May 28, 1:14 PM EDT | Areal Flood Advisory | CTP | Centre, Clearfield | 3 hr |
| May 28, 1:22 PM EDT | Special Weather Statement | CTP | Cambria | 23 min |
| May 28, 1:27 PM EDT | Areal Flood Advisory | CTP | Bedford, Blair, Cambria | 3 hr |
| May 28, 1:43 PM EDT | Flash Flood Warning | CTP | Bedford, Blair, Cambria | 3 hr |
| May 28, 1:49 PM EDT | Special Weather Statement | CTP | Cambria | 26 min |
| May 28, 1:53 PM EDT | Severe Thunderstorm Warning | CTP | Bedford | 37 min |
| May 28, 1:57 PM EDT | Special Weather Statement | CTP | Cameron | 33 min |
| May 28, 2:25 PM EDT | Special Weather Statement | CTP | Bedford | 50 min |
| May 28, 2:28 PM EDT | Special Weather Statement | CTP | Cameron | 47 min |
| May 28, 2:32 PM EDT | Severe Thunderstorm Warning | CTP | Bedford | 43 min |
| May 28, 2:47 PM EDT | Flash Flood Warning | CTP | Bedford | 3 hr |
| May 28, 2:51 PM EDT | Severe Thunderstorm Warning | CTP | Bedford, Somerset | 39 min |
| May 28, 3:22 PM EDT | Areal Flood Advisory | CTP | Cambria, Clearfield | 3 hr |
| May 28, 3:28 PM EDT | Severe Thunderstorm Warning | CTP | Bedford, Somerset | 62 min |
Nearby
Flash Flood Warnings in Pennsylvania, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.